Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 31, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 19, 2009, 7:28 PM CDT for Cumberland County, Effingham County, Jasper County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2009, 7:28 PM CDT (00:28 UTC)
- Expired
- Aug 19, 2009, 10:49 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, IL, Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 8:26 PM CDT | FLASH FLOOD | Effingham, IL | 1.99 INCHES OF RAIN IN 2 HOURS...FLOODED STREETS...OVERFLOWING DITCHES...TREE LIMBS DOWN...SWOP |
| Aug 19, 9:48 PM CDT | FLASH FLOOD | Neoga, IL | 4 MILE ROAD WAS UNDER WATER AND WAS BRIEFLY CLOSED FOR A TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 200028
FFWILX
ILC035-049-079-200630-
/O.NEW.KILX.FF.W.0031.090820T0028Z-090820T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT WED AUG 19 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 130 AM CDT THURSDAY.
* AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. 2 TO 4 INCHES OF RAINFALL ARE EXPECTED ACROSS THE
AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EFFINGHAM...NEWTON...TOLEDO...ALTAMONT...BEECHER CITY...BOGOTA...
DIETERICH...EDGEWOOD...GREENUP...HAZEL DELL...HIDALGO...
JANESVILLE...JEWETT...MONTROSE...NEOGA...SHUMWAY...STE. MARIE...
TEUTOPOLIS...WATSON...WEST LIBERTY...WHEELER...WILLOW HILL...
ALTAMONT RESERVOIR...ELLIOTSTOWN...GILA...HEARTVILLE...HUNT CITY...
LAKE SARA...LATONA AND MASON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 3938 8802 3917 8802 3917 8797 3886 8795
3886 8836 3892 8836 3892 8880 3921 8880
3921 8846 3937 8847
$$
HJS2 follow-up statements
000
WGUS73 KILX 200348
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1048 PM CDT WED AUG 19 2009
ILC035-049-079-200355-
/O.CAN.KILX.FF.W.0031.000000T0000Z-090820T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER-EFFINGHAM-CUMBERLAND-
1048 PM CDT WED AUG 19 2009
...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS BEEN CANCELLED
FOR CUMBERLAND...EFFINGHAM AND JASPER COUNTIES...
THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.
JASPER COUNTY SHERIFF OFFICE REPORTED FLOODING ON FOUR MILE ROAD NEAR
NEOGA AT 948 PM AND TEMPORARILY BLOCKED OFF BY HIGH WATER...BUT THE
FLOODING HAS NOW SUBSIDED. REPORT FLASH FLOODING TO YOUR LOCAL LAW
ENFORCEMENT AGENCY. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS
CENTRAL AND SOUTHEAST ILLINOIS THROUGH 1 PM THURSDAY. ADDITIONAL
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS WILL MOVE IN LATER TONIGHT
AND THURSDAY MORNING WITH 1 TO 2 INCHES OF RAIN POSSIBLE. THIS COULD
LEAD TO ADDITIONAL FLASH FLOODING SO KEEP UPDATED.
LAT...LON 3938 8802 3917 8802 3917 8797 3886 8795
3886 8836 3892 8836 3892 8880 3921 8880
3921 8846 3937 8847
$$
HUETTL000
WGUS73 KILX 200349
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 PM CDT WED AUG 19 2009
ILC035-049-079-200355-
/O.CAN.KILX.FF.W.0031.000000T0000Z-090820T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER-EFFINGHAM-CUMBERLAND-
1049 PM CDT WED AUG 19 2009
...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS BEEN CANCELLED
FOR CUMBERLAND...EFFINGHAM AND JASPER COUNTIES...
THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.
CUMBERLAND COUNTY SHERIFF OFFICE REPORTED FLOODING ON FOUR MILE ROAD
NEAR NEOGA AT 948 PM AND TEMPORARILY BLOCKED OFF BY HIGH WATER...BUT
THE FLOODING HAS NOW SUBSIDED. REPORT FLASH FLOODING TO YOUR LOCAL
LAW ENFORCEMENT AGENCY. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS
CENTRAL AND SOUTHEAST ILLINOIS THROUGH 1 PM THURSDAY. ADDITIONAL
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS WILL MOVE IN LATER TONIGHT
AND THURSDAY MORNING WITH 1 TO 2 INCHES OF RAIN POSSIBLE. THIS COULD
LEAD TO ADDITIONAL FLASH FLOODING SO KEEP UPDATED.
LAT...LON 3938 8802 3917 8802 3917 8797 3886 8795
3886 8836 3892 8836 3892 8880 3921 8880
3921 8846 3937 8847
$$
HUETTLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 6:53 PM CDT, 35 minutes earlier.
Area forecast discussion, Aug 19, 6:53 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 653 PM CDT WED AUG 19 2009 .DISCUSSION... ISSUED 304 PM CDT WED AUG 19 2009 PROBLEM AREAS ARE 3 SHORT WAVES TO MOVE THROUGH THE REGION THIS EVENING TO OVERNIGHT. SHORT TERM... 2 WAVES TO MOVE THROUGH REGION INTO THE EVENING WITH A 3RD ONE LATE TONIGHT TO TRIGGER HEAVY RAIN. DID NOT GO WITH FFA AS RAIN NOT TO BE OVER GUIDANCE. UPPER LOW TO TRIGGER MORE STORMS INTO THURSDAY. LONG TERM... BEHIND THE MAJOR UPPER LOW...HIGH PRESSURE TO KEEP THINGS QUIT SAT TO TUE. NEXT FRONT TO MOVE THROUGH WED AND EUR MODEL LOOKS THE BEST AT THIS TIME FOR ADDED PCPN ON WED. && .AVIATION... ISSUED 650 PM CDT WED AUG 19 2009 FIRST WAVE OF STRONG TO SEVERE THUNDERSTORMS HAS PASSED SE OF THE CENTRAL IL TERMINALS BY EARLY EVENING ALREADY DOWN TO ALONG I-70. HAVE FEW CUMULUS CLOUDS AROUND 2500 TO 3500 FT AND BROKEN TO OVERCAST MID LEVEL CLOUDS AROUND 12K FT THIS EVENING ACROSS CENTRAL IL WITH SW WINDS AROUND 10 KTS AND GUSTS NEAR 20 KTS EARLY THIS EVENING. NEXT SHORT WAVE ALONG THE MO/KS BORDER WILL EJECT NE INTO CENTRAL IL OVERNIGHT AND BRING THE 2ND ROUND OF SHOWERS AND THUNDERSTORMS NE TO SPI BY 06Z/1 AM AND I-74 BY 09Z/4 AM. HAVE IFR TO MVFR CEILINGS AND VISIBILITIES DEVELOPING OVERNIGHT INTO THU MORNING FROM THESE SHOWERS/THUNDERSTORMS. COLD FRONT ALONG THE IA/NE BRODER INTO CENTRAL KS PROGGED TO MOVE EAST ACROSS CENTRAL IL DURING MIDDAY THU. SHOWERS/THUNDERSTORMS WILL EXIT EAST OF CENTRAL IL AFTER FRONTAL PASSAGE WITH VFR CONDITIONS RETURNING... STARTING AT PIA/SPI AT 16Z/11 AM...DEC AND BMI AT 17Z/NOON AND CMI BY 18Z/1PM. SSW WINDS TURN WSW AND INCREASE TO 10 TO 15 KTS WITH GUSTS OF 20 TO 25 KTS BEHIND THE COLD FRONT BY THU AFTERNOON. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 19, 2:53 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 253 PM CDT WED AUG 19 2009 ILZ027>031-036>038-040>044-047>051-053-201200- CASS-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL- WOODFORD- 253 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH TONIGHT....WITH A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EARLY THIS EVENING WITH DAMAGING WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING...VERY HEAVY RAINS OF 1 TO 1.5 INCHES IN LESS THAN A HALF HOUR AND POSSIBLE TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES THROUGH THE REGION THURSDAY...ESPECIALLY THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH 7 PM TODAY. ILZ045-046-052-054>057-061>063-066>068-071>073-201200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- VERMILION- 253 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH TONIGHT ACROSS EASTERN ILLINOIS. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS NORTHWEST OF I-70 INTO MID EVENING. THE PRIMARY THREAT WITH THESE STORMS IS EXPECTED TO BE HEAVY RAIN AND LIGHTNING ESPECIALLY LATE THIS AFTERNOON AND EVENING. HOWEVER...SOME OF THE STORMS MAY BECOME SEVERE NORTHWEST OF I-70 WITH DAMAGING WIND GUSTS...FREQUENT LIGHTNING...VERY HEAVY RAINS OF 1 TO 1.5 INCHES IN LESS THAN A HALF HOUR AND POSSIBLE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES THROUGH THE REGION THURSDAY WITH A SLIGHT CHANCE OF SEVERE THUNDERSTORMS AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 8 PM TODAY. HUETTL
In the hours before
Local storm report, Aug 19, 6:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TORNADO 3 S ELKHART 39.98N 89.48W
08/19/2009 LOGAN IL EMERGENCY MNGR
15 HOMES DAMAGED IN ELKHART...1 INJURY
&&
GOETSCHLocal storm report, Aug 19, 6:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND DMG WOODSON 39.63N 90.22W
08/19/2009 MORGAN IL EMERGENCY MNGR
POWERLINES DOWN ON CROW ROAD AND WOODSON BLACKTOP...TIME
ESTIMATED BASED ON RADAR
0220 PM TORNADO 1 N MANCHESTER 39.56N 90.33W
08/19/2009 SCOTT IL TRAINED SPOTTER
POWERLINES DOWN...MOBILE HOMES DAMAGED
0222 PM TORNADO 4 WSW MURRAYVILLE 39.56N 90.32W
08/19/2009 SCOTT IL TRAINED SPOTTER
LOCATION ESTIMATED
0240 PM HEAVY RAIN VIRGINIA 39.95N 90.21W
08/19/2009 M1.20 INCH CASS IL CO-OP OBSERVER
RAINFALL IN 20 MINUTES
0255 PM TORNADO LOAMI 39.67N 89.85W
08/19/2009 SANGAMON IL EMERGENCY MNGR
POSSIBLE TORNADO TOUCHDOWN...DEBRIS REPORTED IN LOAMI
0300 PM TSTM WND GST LOAMI 39.67N 89.85W
08/19/2009 E60.00 MPH SANGAMON IL EMERGENCY MNGR
ESTIMATED WIND GUST...TIME ESTIMATED
0300 PM TORNADO LOAMI 39.67N 89.85W
08/19/2009 SANGAMON IL EMERGENCY MNGR
HOMES DAMAGED
0313 PM HEAVY RAIN ST. DAVID 40.49N 90.05W
08/19/2009 M2.32 INCH FULTON IL CO-OP OBSERVER
1 HOUR RAINFALL
0318 PM FLOOD LEWISTOWN 40.40N 90.16W
08/19/2009 FULTON IL LAW ENFORCEMENT
ROUTE 100 AND TAYLOR ROAD...STEET FLOODING IN LEWISTOWN
0318 PM TSTM WND DMG PEORIA 40.74N 89.61W
08/19/2009 PEORIA IL EMERGENCY MNGR
9 INCH TREE DOWN ON GRANDVIEW DRIVE...TIME ESTIMATED
0323 PM TORNADO 3 E ROCHESTER 39.75N 89.49W
08/19/2009 SANGAMON IL NWS EMPLOYEE
ROOFS AND SIDING DAMAGED ON HOME...TREES DOWN...COUPLE
TREES LIFTED INTO CORN FIELD.
0325 PM TORNADO WILLIAMSVILLE 39.95N 89.56W
08/19/2009 SANGAMON IL EMERGENCY MNGR
HOMES DAMAGED
0327 PM TORNADO 3 S ELKHART 39.98N 89.48W
08/19/2009 LOGAN IL EMERGENCY MNGR
15 HOMES DAMAGED IN ELKHART...1 INJURY
0330 PM TSTM WND DMG EUREKA 40.72N 89.28W
08/19/2009 WOODFORD IL EMERGENCY MNGR
NUMEROUS TREES BROKEN 15-20 FEET IN THE AIR...SOME TREES
3 FEET IN DIAMETER...NEAR EUREKA COLLEGE...TIME ESTIMATED
0334 PM TSTM WND DMG LOAMI 39.67N 89.85W
08/19/2009 SANGAMON IL BROADCAST MEDIA
TREES AND POWER LINES DOWN
0340 PM HEAVY RAIN LINCOLN 40.15N 89.37W
08/19/2009 M0.83 INCH LOGAN IL MESONET
IN THE PAST 20 MINUTES...COCORAHS REPORT
0344 PM TSTM WND DMG EUREKA 40.72N 89.28W
08/19/2009 WOODFORD IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST DECATUR 39.85N 88.93W
08/19/2009 M61.00 MPH MACON IL ASOS
GUST MEASURED AT DECATUR AIRPORT ASOS
0405 PM TSTM WND DMG DECATUR 39.85N 88.93W
08/19/2009 MACON IL LAW ENFORCEMENT
SEVERAL TREES ON POWER LINES.
0406 PM TSTM WND GST TAYLORVILLE 39.52N 89.26W
08/19/2009 M56.00 MPH CHRISTIAN IL AWOS
REPORTED AT TAYLORVILLE AIRPORT...TIME ESTIMATED
0427 PM FLOOD NORMAL 40.52N 89.00W
08/19/2009 MCLEAN IL NWS EMPLOYEE
FOOT OF WATER OVER ROAD IN NORMAL ON VERNON AVE.
0515 PM TORNADO 2 S HENNING 40.28N 87.70W
08/19/2009 VERMILION IL EMERGENCY MNGR
HOME DAMAGED...2 MILES SOUTH OF HENNING NEAR COUNTY ROAD
2750 NORTH...REPORTED BY EMERGENCY MANAGER.
0515 PM TSTM WND DMG WINDSOR 39.44N 88.60W
08/19/2009 SHELBY IL LAW ENFORCEMENT
POWER LINES DOWN IN WINDSOR AND SOUTH OF WINDSOR
0515 PM TSTM WND GST HENNING 40.31N 87.70W
08/19/2009 E70.00 MPH VERMILION IL EMERGENCY MNGR
0530 PM TSTM WND DMG MATTOON 39.48N 88.37W
08/19/2009 COLES IL TRAINED SPOTTER
TREE DOWN NEAR MATTOON HIGH SCHOOL...WIND DAMAGE TO
MATTOON DISPATCH CENTER.
&&
GOETSCHLocal storm report, Aug 19, 6:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
659 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 E BENSON 40.85N 89.06W
08/19/2009 WOODFORD IL EMERGENCY MNGR
BUILDING DAMAGED. ROOFING MATERIAL OFF BUILDING.
CORNFIELD FLATTENED. NEAR MILE MARKER 23 ON INTERSTATE
39. REPORT FROM COUNTY EMERGENCY MANAGEMENT.
&&
GOETSCHLocal storm report, Aug 19, 7:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG MATTOON 39.48N 88.37W
08/19/2009 COLES IL BROADCAST MEDIA
21ST AND MARSHALL AVE...DAMAGE TO SEMI TRAILER
TANKERS...METAL AROUND POLE...GAS STATION MAY HAVE BEEN
DAMAGED.
&&
AEJLocal storm report, Aug 19, 7:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
722 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 4 SE CLINTON 40.11N 88.91W
08/19/2009 DE WITT IL LAW ENFORCEMENT
BETWEEN WELDON SPRING STATE PARK AND LANE...TREES DOWN
ACROSS ROAD...HOMES DAMAGED...NEW SHED DAMAGED.
&&
AEJLocal storm report, Aug 19, 7:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
725 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 1 NE MANCHESTER 39.55N 90.32W
08/19/2009 SCOTT IL EMERGENCY MNGR
*** 1 INJ *** MOBILE HOME DAMAGED...1 INJURY
&&
AEJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 8:56 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 10 hr |
| Aug 20, 5:16 AM CDT | Areal Flood Advisory | ILX | Vermilion | 3 hr |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.